Alert archive / Oklahoma / Flash Flood Watches in 2007
Flash Flood Watch 4, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at May 1, 2007, 2:03 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2007, 2:03 AM CDT (07:03 UTC)
- Expired
- May 2, 2007, 2:56 AM CDT
- In force
- 25 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 2152 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KTSA 010703 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 203 AM CDT TUE MAY 1 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011800- /O.NEW.KTSA.FF.A.0004.070501T0703Z-070503T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 203 AM CDT TUE MAY 1 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN ARKANSAS... BENTON...CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW... CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE FLORE... MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE... OSAGE...OTTAWA...PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS... SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * THROUGH WEDNESDAY EVENING * A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM...LOCATED WEST OF THE AREA EARLY THIS MORNING...WILL CONTINUE MOVING SLOWLY EAST TOWARDS THE REGION TODAY. BANDS OF SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP AHEAD OF THE LOW WITH LOCALLY HEAVY RAINFALL POSSIBLE TODAY THROUGH WEDNESDAY AS THE UPPER LOW MOVES SLOWLY THROUGH THE AREA. WIDESPREAD TWO INCH RAINFALL TOTALS ARE EXPECTED ACROSS THE REGION THROUGH WEDNESDAY EVENING WITH LOCALLY 4 TO 5 INCHES POSSIBLE...ESPECIALLY ACROSS FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR LATER STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS FLASH FLOOD EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED AT:WWW.SRH.NOAA.GOV/TULSA. $$
4 follow-up statements
000 WGUS64 KTSA 011528 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1028 AM CDT TUE MAY 1 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-020000- /O.CON.KTSA.FF.A.0004.000000T0000Z-070503T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 1028 AM CDT TUE MAY 1 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA... WAGONER AND WASHINGTON. * THROUGH WEDNESDAY EVENING * BANDS OF MODERATE TO HEAVY RAINFALL CONTINUE TO SWEEP ACROSS EASTERN OKLAHOMA THIS MORNING...AND THESE HEAVIER RAINS WILL EXPAND INTO NORTHWEST ARKANSAS THIS AFTERNOON. THE STORM SYSTEM RESPONSIBLE FOR THE RAIN IS SLOWLY TRACKING ACROSS OKLAHOMA...AND THIS SLOW MOVEMENT WILL CONTINUE THE POTENTIAL FOR HEAVY RAINS ACROSS THE AREA THROUGH TONIGHT. THE AREA MOST LIKELY FOR WIDESPREAD HEAVY RAINS WILL BE ALONG AND SOUTH OF INTERSTATE 40...WHERE AN ADDITIONAL TWO TO FOUR INCHES OF RAIN IS POSSIBLE. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST VEHICLES. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR LATER STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS FLASH FLOOD EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED AT:WWW.SRH.NOAA.GOV/TULSA. $$
000 WGUS64 KTSA 012009 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 309 PM CDT TUE MAY 1 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-020415- /O.CON.KTSA.FF.A.0004.000000T0000Z-070503T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 309 PM CDT TUE MAY 1 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA... WAGONER AND WASHINGTON. * THROUGH WEDNESDAY EVENING * A SLOW MOVING AREA OF LOW PRESSURE ALOFT WAS LOCATED OVER CENTRAL OKLAHOMA THIS AFTERNOON. BANDS OF RAIN HAVE BEEN ROTATING AROUND IT. AS THE NIGHT PROGRESSES...THE COVERAGE OF THE RAIN CAN BE EXPECTED TO INCREASE. BY WEDNESDAY EVENING MANY PLACES WILL AVERAGE BETWEEN ONE AND TWO INCHES OF RAINFALL. WITH THE ABUNDANT MOISTURE EXPECTED TO BE WORKED ON BY THIS SYSTEM A FEW PLACES COULD RECEIVE THREE OR FOUR INCHES OF RAINFALL WHICH MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST VEHICLES. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR LATER STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS FLASH FLOOD EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED AT:WWW.SRH.NOAA.GOV/TULSA. $$
000 WGUS64 KTSA 020251 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 951 PM CDT TUE MAY 1 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021100- /O.CON.KTSA.FF.A.0004.000000T0000Z-070503T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 951 PM CDT TUE MAY 1 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA... WAGONER AND WASHINGTON. * THROUGH WEDNESDAY EVENING * A SLOW MOVING AREA OF LOW PRESSURE ALOFT WAS LOCATED OVER NORTH CENTRAL OKLAHOMA THIS EVENING. SCATTERED SHOWERS HAVE BEEN ROTATING AROUND IT BUT RAINFALL AMOUNTS HAVE REMAINED FAIRLY LIGHT SO FAR THIS EVENING. AS THE NIGHT PROGRESSES...THE COVERAGE OF THE RAIN MAY INCREASE...ESPECIALLY NEAR THE CENTER OF THE LOW. PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE DAY ON WEDNESDAY. CURRENT INDICATIONS SUGGEST THAT MOST PLACES WILL RECEIVE LESS THAN 1/2 INCH OF ADDITIONAL RAINFALL THROUGH WEDNESDAY. HOWEVER...A COUPLE ISOLATED LOCATIONS MAY STILL RECEIVE AMOUNTS AROUND 2 INCHES WHICH MAY CAUSE SOME LOCAL FLOODING PROBLEMS. FOR THIS REASON...THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT. AS ADDITIONAL DATA IS RECEIVED OVERNIGHT...THERE IS A CHANCE THAT SOME OR ALL OF THE FLASH FLOOD WATCH AREA COULD BE CANCELLED EARLY. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST VEHICLES. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR LATER STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS FLASH FLOOD EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED AT:WWW.SRH.NOAA.GOV/TULSA. $$
000 WGUS64 KTSA 020756 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 256 AM CDT WED MAY 2 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-020900- /O.CAN.KTSA.FF.A.0004.000000T0000Z-070503T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 256 AM CDT WED MAY 2 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS HAS BEEN CANCELLED. ALTHOUGH RAIN CHANCES WILL REMAIN HIGH TODAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM SLOWLY LIFTS NORTHEAST OF THE AREA...WIDESPREAD HEAVY RAINFALL IS NOT ANTICIPATED. BRIEF HEAVY RAIN WILL STILL BE POSSIBLE...HOWEVER THE STRONGER STORMS SHOULD REMAIN FAIRLY ISOLATED IN NATURE. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Apr 30, 9:40 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Apr 30, 9:40 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 940 PM CDT MON APR 30 2007 .UPDATE... UPPER LOW WILL LOITER AROUND OUR AREA FOR THE NEXT SEVERAL DAYS RESULTING IN OCCASIONAL PERIODS OF SHOWERS AND THUNDERSTORMS. ISOLATED SEVERE STORMS TODAY WILL GIVE WAY TO MORE OF A HEAVY RAIN/FLOODING THREAT OVER THE NEXT COUPLE DAYS. HAVE ALREADY SEEN SOME HEALTHY RAINFALL AMOUNTS IN PARTS OF SOUTHEAST OKLAHOMA THIS EVENING SO THIS WILL LIKELY BE THE AREA OF GREATEST CONCERN INITIALLY DESPITE THE HIGHER PRE-EXISTING FLASH FLOOD GUIDANCE VALUES IN THIS AREA. FLASH FLOOD WATCH WILL LIKELY BE NEEDED FOR AT LEAST PARTS OF THE FORECAST AREA BY LATER TUESDAY AND BEYOND. FOR TONIGHT...HAVE LOWERED POPS SOME IN FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WHERE IT APPEARS THE MAIN AREA OF RAIN WILL BEGIN MOVING IN AFTER SUNRISE TUESDAY. THE HIGHER POPS TO THE WEST LOOK GOOD AS UPPER LOW APPROACHES LATER TONIGHT AND RAIN SHIELD EXPANDS EAST INTO THE AREA. MADE MINOR CHANGES TO OTHER WEATHER ELEMENTS BASED ON CURRENT OBSERVED CONDITIONS. UPDATE COMING SHORTLY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...14 LONG TERM....05 PLATE
Hazardous weather outlook, Apr 30, 10:25 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1025 PM CDT MON APR 30 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1025 PM CDT MON APR 30 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. DISCUSSION... SHOWERS AND THUNDERSTORMS ONGOING ACROSS SOUTHEAST OKLAHOMA THIS EVENING WILL CONTINUE TO WEAKEN AS THEY SLOWLY PUSH NORTHEAST. RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE WITH THIS ACTIVITY. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE TEXAS PANHANDLE WILL SLOWLY MOVE EAST OVERNIGHT...WITH A MODERATE LOW LEVEL JET DEVELOPING ACROSS EASTERN OKLAHOMA AFTER MIDNIGHT. THIS WILL CAUSE AN INCREASE IN RAIN AND THUNDERSTORMS OVER EASTERN OKLAHOMA LATE TONIGHT. NO SEVERE WEATHER IS EXPECTED...HOWEVER LOCALLY HEAVY RAIN IS POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UPPER LOW WILL CONTINUE MOVING SLOWLY OVER THE AREA TUESDAY AND WEDNESDAY WITH PERIODS OF RAIN AND THUNDERSTORMS. HEAVY RAINFALL APPEARS LIKELY DURING THIS TIMEFRAME WITH WIDESPREAD 1 TO 3 INCH RAINFALL TOTALS EXPECTED BY WEDNESDAY. LOCAL RAINFALL TOTALS OF 4 TO 5 INCHES ARE POSSIBLE...THOUGH THE EXACT LOCATION OF HEAVIEST RAINFALL REMAINS UNCERTAIN. A SECONDARY UPPER LOW IS FORECAST TO MOVE INTO THE REGION BY THURSDAY WITH THUNDERSTORM CHANCES REMAINING THROUGH THE WORK WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... FLOODING WILL BECOME MORE OF A CONCERN TUESDAY AND WEDNESDAY... ESPECIALLY OVER AREAS THAT RECEIVE SIGNIFICANT RAINFALL TONIGHT AND TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 44 min |
| Apr 30, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 66 min |
| Apr 30, 7:16 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 39 min |
| Apr 30, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 46 min |
Nearby
Flash Flood Watches in Oklahoma, 2007Flash Flood Watches in Arkansas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.